MathSciNet Relay Station
MathSciNet bibliographic data
MR1069739 55N35 (18F25 19E08)
Mitchell, Stephen A. Harmonic localization of algebraic $K$-theory spectra. Trans. Amer. Math. Soc. 332 (1992), no. 2, 823–837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement